Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2015, 4:16 PM EDT for Warren County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 27, 2015, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Warren County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
462
WWUS82 KFFC 272016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUN 27 2015
GAZ061-062-272045-
HANCOCK GA-WARREN GA-
416 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS HANCOCK AND
WARREN COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...SPARTA...NORWOOD...CAMAK...SPRINGFIELD...REESE...BEALL
SPRINGS...SHOALS...POWELTON...CULVERTON...JEWELL AND MAYFIELD.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3331 8252 3333 8255 3332 8259 3331 8260
3330 8264 3328 8267 3326 8274 3325 8275
3326 8298 3344 8298 3344 8285 3346 8286
3351 8261 3345 8259 3341 8255 3335 8255
3335 8253
TIME...MOT...LOC 2015Z 266DEG 29KT 3337 8293
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:23 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 27, 3:23 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT SAT JUN 27 2015 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... AREA OBS AND REGIONAL RADARS ARE SHOWING THE MUCH ADVERTISED COLD FRONT PUSHING INTO NW AL AND CENTRAL TN. TIMING TOOL INDICATES THE FRONT WILL PUSH INTO FAR NW GA BETWEEN 5-6 PM... THEN ATLANTA AREA BETWEEN 7-9 PM... THEN SAGGING INTO THE COLUMBUS AND MACON AREAS BETWEEN 5-7 AM SUNDAY MORNING. MORNING CLOUDINESS HAVE HELPED HOLD INSTABILITIES DOWN... HOWEVER... LARGE CLOUD BREAKS ARE OCCURRING AND ALLOWING SOME SPOTS TO WARM INTO THE 90S THIS AFTERNOON. SPC CONTINUES TO SHOW MUCH OF NORTH AND CENTRAL GA IN A SLIGHT RISK AREA TODAY... BUT BEGINNING TO THINK THE AREA OF GREATEST CONCERN FOR ISOLATED SEVERE STORMS WILL BE MAINLY ALONG AND SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND THE I-85 CORRIDOR EAST OF ATLANTA WHERE CAPE VALUES ARE EXPECTED TO CLIMB INTO THE 3000-3500 J/KG RANGE WITH AFTERNOON HEATING. STILL LOOKS LIKE MODEST DEEP LAYER SHEAR VALUES OF 20-30 KTS... COUPLED WITH A VERY MOIST ENVIRONMENT WITH 1.75-2.00 PWS... SHOULD HELP HOLD MOST STORMS BELOW SEVERE LIMITS... WITH THE TYPICAL GARDEN VARIETY STORM PRODUCING WIND GUSTS IN THE 35-45 MPH RANGE... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM WITH WIND GUSTS OF 60-70 MPH BEING THE MAIN THREAT. THE HAIL THREAT STILL LOOKS MINIMAL WITH THE FREEZING LEVEL ABOVE 14KFT. TRAINING OF STORMS ACROSS THE SAME AREA COULD QUICKLY CAUSE RISES ON AREA CREEKS AND PONDING OF WATER ACROSS LOW LYING... FLOOD PRONE AREAS. SO BE ALERT FOR BRIEF MINOR FLOODING. THE THUNDERSTORM THREAT WILL QUICKLY END BEHIND THE COLD FRONTAL PASSAGE THROUGH THE EVENING AND GREATLY DIMINISH AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING. ISOLATED POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER A FEW HOURS BEHIND THE FRONT. CLEARING SKIES ARE ON TAP FOR SUNDAY... EXCEPT MAY HOLD ONTO A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SOUTHERN REACHES OF THE FORECAST AREA FOR SUNDAY AFTERNOON... AS THERE IS STILL SOME UNCERTAINTY ON JUST HOW FAR SOUTH THE FRONT WILL BE ABLE TO PUSH ON SUNDAY DURING DAYTIME HEATING... BUT THINK ALL AREAS WILL BE POP FREE BY SUNDAY EVENING. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO SHOW HIGHER THEN GUIDANCE POPS FOR THIS AFTERNOON-EVENING AND OVERNIGHT FOR AREAS FAR SOUTH. LOOK FORWARD TO THE COOLER TEMPS BEHIND THE FRONT FOR SUNDAY AND SUNDAY NIGHT. ENJOY. 39 .LONG TERM /MONDAY THROUGH SATURDAY/... INITIAL EXTENDED PERIODS CONTINUE WITH A SLIGHTLY COOLER AND DRY AIR MASS OVER THE AREA BEHIND THE SHORT TERM COLD FRONT. MORE DYNAMIC PATTERN IN STORE TUESDAY THROUGH THE REMAINDER OF THE WEEK AS UPPER THROUGH AXIS REMAINS WEST OF THE AREA AND SEVERAL DISTURBANCES TRAVERSE THE AREA IN THE NORTHWEST FLOW. THIS ACTIVE PATTERN KEEPS ENHANCED POPS ACROSS THE AREA THROUGH FRIDAY...WITH GOOD CHANCE TO LIKELY POPS EACH AFTERNOON AND EVENING...AND SLIGHT TO LOW END CHANCE EACH OVERNIGHT PERIOD. ECMWF AND GFS DO DIFFER SIGNIFICANTLY BY LATE WEEK ON THE PLACEMENT OF THE BEST MOISTURE ACROSS THE REGION...PARTICULARLY FOR THE WEEKEND. FOR NOW HAVE GONE WITH A GENERAL BLEND OF THE MODELS...BUT WOULD LIKE TO SEE MORE OF THE ECWMF SOLUTION...KEEPING THE AREA IN A LESS FAVORABLE POSITION FOR STORMS FOR THE HOLIDAY WEEKEND. 31/01 && .AVIATION... 18Z UPDATE... SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE TAF SITES THROUGH THE EARLY TO MID EVENING HOURS AHEAD OF A COLD FRONT. VFR CIGS WILL PREVAIL... EXCEPT TEMPO MVFR/IFR WITH TSTMS. CIGS WILL LOWER BACK DOWN TO MVFR LEVELS SHORTLY AFTER MIDNIGHT TONIGHT... WITH MOIST GROUNDS IN PLACE. THESE CIGS WILL CLEAR BY 12-15Z SUN AS DRIER AIR SPREADS IN BEHIND THE COLD FRONT ON SUNDAY. WINDS WILL REMAIN WESTERLY AHEAD OF THE FRONT THIS AFTERNOON AND EARLY EVENING... THEN SHIFT NW BEHIND THE FRONT AROUND 03-05Z SUN AT ATL... THEN AROUND 8-11Z SUN FOR CSG AND MCN. STILL EXPECT SOME WIND GUSTS THIS AFTERNOON...BUT WILL DIMINISH THIS EVENING. WINDS MAY SHOW A LIGHT GUSTS ON SUN BEHIND THE FRONT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON MVFR CIGS TONIGHT. HIGH ON ALL OTHER ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 88 64 90 / 70 5 5 5 ATLANTA 67 85 67 88 / 70 5 5 5 BLAIRSVILLE 58 80 56 82 / 40 5 5 20 CARTERSVILLE 63 85 61 88 / 50 5 5 10 COLUMBUS 71 87 69 90 / 80 20 5 10 GAINESVILLE 65 84 64 86 / 60 5 5 10 MACON 70 89 67 90 / 80 20 5 5 ROME 64 85 61 88 / 40 5 5 20 PEACHTREE CITY 67 86 64 89 / 70 5 5 5 VIDALIA 73 89 70 92 / 80 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jun 27, 5:01 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 AM EDT SAT JUN 27 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 501 AM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS POSSIBLE. DISCUSSION... A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE COLD FRONT. AS DAYTIME HEATING OCCURS THIS AFTERNOON...INSTABILITIES WILL INCREASE BRINGING THE RISK OF SEVERE THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA. THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 10 AM TODAY THROUGH MIDNIGHT TONIGHT...MAINLY ACROSS NORTH GEORGIA THIS MORNING AND INTO THE AFTERNOON...AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS THE STATE REMAINS IN A VERY ACTIVE PATTER. THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 3:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT SAT JUN 27 2015 GAZ052-053-066-067-272015- HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA- 344 PM EDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN HEARD...TROUP... COWETA AND MERIWETHER COUNTIES UNTIL 415 PM EDT... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEWNAN TO NEAR CORINTH...AND MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HEARD...TROUP...COWETA AND MERIWETHER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEWNAN...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...MORELAND... SHARPSBURG...TURIN...LONE OAK...EAST NEWNAN...CORINTH... HARRISONVILLE...POWERS CROSSROADS AND SAINT MARKS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3336 8461 3302 8483 3322 8507 3341 8494 TIME...MOT...LOC 1943Z 294DEG 68KT 3335 8489 3319 8501
Special weather statement, Jun 27, 3:50 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SAT JUN 27 2015
GAZ050-061-073-272015-
BALDWIN GA-GREENE GA-HANCOCK GA-
350 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN BALDWIN...GREENE AND HANCOCK COUNTIES UNTIL 415 PM
EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITE
PLAINS TO 9 MILES SOUTH OF EATONTON...AND MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BALDWIN...GREENE AND HANCOCK COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...SPARTA...WHITE PLAINS...LIBERTY...MERIWETHER...
SPRINGFIELD...UNDERWOOD...OCONEE SPRINGS PARK...POWELTON...
CULVERTON...SHOULDERBONE AND DEVEREUX.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3308 8315 3317 8343 3318 8341 3317 8333
3319 8329 3319 8328 3326 8325 3326 8323
3328 8323 3331 8315 3334 8314 3339 8319
3338 8322 3339 8322 3348 8314 3347 8301
3345 8299 3343 8282 3339 8283 3336 8281
TIME...MOT...LOC 1950Z 275DEG 31KT 3343 8310 3319 8339Special weather statement, Jun 27, 3:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SAT JUN 27 2015
GAZ060-272015-
PUTNAM GA-
354 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PUTNAM
COUNTY UNTIL 415 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR REYNOLDS PLANTATION...OR 12 MILES WEST OF
SPARTA...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM COUNTY
THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKVILLE AND OCONEE SPRINGS PARK.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.
LAT...LON 3332 8315 3331 8315 3328 8321 3328 8323
3327 8323 3327 8324 3338 8321 3338 8318
3336 8317 3334 8314
TIME...MOT...LOC 1953Z 275DEG 30KT 3333 8317Special weather statement, Jun 27, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT JUN 27 2015
GAZ039-272015-
WILKES GA-
359 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND GUSTY
WINDS IN WILKES COUNTY UNTIL 415 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIGNALL
TO NEAR SHARON...AND MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES COUNTY
THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...FLORAL
HILL...ROCKY CREEK FIRE DEPT....DELHI...FICKLIN AND DANBURG.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3364 8257 3365 8258 3363 8258 3364 8259
3363 8262 3361 8265 3360 8265 3360 8269
3362 8269 3361 8275 3363 8278 3393 8269
3395 8263 3386 8261 3387 8257 3383 8260
3364 8248
TIME...MOT...LOC 1959Z 261DEG 39KT 3390 8266 3360 8278Special weather statement, Jun 27, 4:13 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SAT JUN 27 2015
GAZ039-272045-
WILKES GA-
413 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND GUSTY
WINDS IN WILKES COUNTY UNTIL 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WASHINGTON...MOVING EAST AT
35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES COUNTY
THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HOLLIDAY PARK...AONIA AND ROCKY CREEK FIRE DEPT..
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3364 8259 3364 8258 3363 8261 3363 8262
3361 8263 3361 8269 3362 8270 3372 8271
3375 8255 3364 8248
TIME...MOT...LOC 2013Z 266DEG 29KT 3366 8263Special weather statement, Jun 27, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUN 27 2015
GAZ061-062-272045-
HANCOCK GA-WARREN GA-
416 PM EDT SAT JUN 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS HANCOCK AND
WARREN COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...SPARTA...NORWOOD...CAMAK...SPRINGFIELD...REESE...BEALL
SPRINGS...SHOALS...POWELTON...CULVERTON...JEWELL AND MAYFIELD.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3331 8252 3333 8255 3332 8259 3331 8260
3330 8264 3328 8267 3326 8274 3325 8275
3326 8298 3344 8298 3344 8285 3346 8286
3351 8261 3345 8259 3341 8255 3335 8255
3335 8253
TIME...MOT...LOC 2015Z 266DEG 29KT 3337 8293The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:21 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 26, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 36 min |
| Jun 26, 9:31 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 29 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 27, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jun 27, 1:39 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jun 27, 1:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 27, 2:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 27, 2:18 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 27, 3:07 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 27, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 27, 3:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 27, 3:54 PM EDT | Special Weather Statement | FFC | Putnam | 21 min |
| Jun 27, 3:59 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jun 27, 4:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Taliaferro | 10 min |
| Jun 27, 4:46 PM EDT | Special Weather Statement | FFC | Heard, Troup | 44 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 27, 5:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Jun 27, 5:21 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jun 27, 5:26 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jun 27, 5:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jun 27, 5:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 27, 5:51 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Jun 27, 6:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 6:09 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Upson | 47 min |
| Jun 27, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Jones, Peach, Twiggs | 53 min |
| Jun 27, 6:54 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 27, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 17 min |
| Jun 27, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 34 min |
| Jun 27, 7:28 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 32 min |
| Jun 27, 7:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.